# SDR SWAA2025081198812

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,047 hours, 27,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT. MEGAPHONE HANDLE IS DAMAGED.<[01] R/R THE AFT. MEGAPHONE; OP?S CHECKS IAW AMM 25-64-00.
